Paper Title:
Two-Dimensional D- States in Selectively Doped GaAs-GaAlAs Multi-Quantum Wells
  Abstract

  Info
Periodical
Materials Science Forum (Volumes 65-66)
Edited by
Gordon Davies
Pages
123-128
DOI
10.4028/www.scientific.net/MSF.65-66.123
Citation
S.P. Najda, S. Huant, B. Etienne, "Two-Dimensional D- States in Selectively Doped GaAs-GaAlAs Multi-Quantum Wells", Materials Science Forum, Vols. 65-66, pp. 123-128, 1991
Online since
January 1991
Export
Price
$32.00
Share

In order to see related information, you need to Login.

In order to see related information, you need to Login.